# SDR FFS2008F00000

- Difficulty date: June 6, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N575Z
- Make and model: Beech 1900C
- Aircraft serial: UC136
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 11440002473
- Condition: Dented
- Location: Fuselage
- Part time: 28,694 hours, 37,490 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE ON TAKEOFF RESULTING IN DENTING OF FUSELAGE NOSE SKIN BEYOND MFG ALLOWABLE CONTOUR CHANGE LIMITS.  AC RETURNED TO AIRPORT FOR UNEVENTFUL LANDING.  (K)
